# SDR 96ZZZX1752

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302MB
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1129
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON RIA FERRY FLT 7104 - KMKE/DTW - A/C RETURNED TO KMKE AFTER EXPERIENCING VIBRATION (4.0 A AND B) ON NR 2 ENGINE AT ABOUT 4,000 FEET.  REDUCING POWER REDUCED VIBRATION TO 1.0.  UPON LANDING, INSPECTED CHIP DETECTORS AND OIL FILTERS, FAN BLADES, NO DAMAGE FOUND.  LUBED MID-SPAN BLADES PER MM 72-31-05.  ENGINE RUN-UP ACCOMPLISHED WITH ALL INDICATIONS NORMAL.
